MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.15847

Медицинская библиотека · Cureus · 2021

Laxative Abuse Cessation Leading to Severe Edema.

Ragunathan Aditya, Singh Pratishtha, Gosal Kiranpreet, Scibelli Nicolina, Collier Victor

Клинический случайСтатьяПеревод в очереди

Аннотация

Stimulant laxatives are a common class of laxatives that is abused by patients with eating disorders. We present a case of a 30-year-old female who presented with dyspnea, peripheral edema and weight gain who had been chronically using laxatives. Her symptoms were consistent with rebound edema caused by sodium and free water shifts with abrupt cessation of excessive stimulant laxative use. This case highlights the use of furosemide as the mainstay treatment for rebound edema and weight gain.

Для цитирования: Ragunathan Aditya, Singh Pratishtha, Gosal Kiranpreet, Scibelli Nicolina, Collier Victor. Laxative Abuse Cessation Leading to Severe Edema.. Cureus. 2021. DOI: 10.7759/cureus.15847.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.